Successive Approximation of SFDEs with Finite Delay Driven by -Brownian Motion
Litan Yan and
Qinghua Zhang
Abstract and Applied Analysis, 2013, vol. 2013, 1-9
Abstract:
We consider the stochastic functional differential equations with finite delay driven by -Brownian motion. Under the global Carathéodory conditions we prove the existence and uniqueness, and as an application, we price the European call option when the underlying asset's price follows such an equation.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/637106.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/637106.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:637106
DOI: 10.1155/2013/637106
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().